# SDR FDKA200709449

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,549 hours, 14,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FFDM FLT 6097 JFK - CEILING EMERGENCY OVERWING EXIT SIGN FORWARD SIDE INOP.  MX RE-SECURED LIGHT ASSY/CONNECTOR, SYSTEM OPS GOOD.
